Home>People>Faculty

SHI Yi
Tenure-track Assistant Professor
shiyi@math.pku.edu.cn
Office :QuanZhai15

Education

Ph. D,  Peking University, 2014

Ph. D, Universite de Bourgogne, Dijon, 2014

B. S.,  Nanjing Normal University, 2008

Research Interests

Dynamical Systems 1. Partially hyperbolic systems 2. Singular star vector field 3. Low-dimensional dynamical systems.  (MathSciNet)

Selected Publications

  • S. Gan ,Y. Shi, "A chain transitive accessible partially hyperbolic diffeomorphism which is non-transitive",Proceedings of the American Mathematical Society. (Accepted)
  • S. Gan,Y. Shi, R.Zheng, "Rotation set of torus homeomorphisms preserving minimal foliations", Dynamical Systems, 30 (4): 426-434
  • Y. Shi, "Partially hyperbolic diffeomorphisms on Heisenberg nilmanifolds and holonomy maps", C. R. Math. Acad. Sci. Paris, 352 (2014), no. 9, 743-747
  • Y. Shi, S. Gan, and L.Wen, "On the singular hyperbolicity of star flows", J. Mod. Dyn., 8 (2014), no. 2, 191-219.